Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Bushy pseudocharacters and group actions on quasitrees

Álvaro Martínez-Pérez

Algebraic & Geometric Topology 12 (2012) 1721–1739
Abstract

Given a group acting on a graph quasi-isometric to a tree, we give sufficient conditions for a pseudocharacter to be bushy. We relate this with the conditions studied by Bestvina and Fujiwara on their work on bounded cohomology and obtain some results on the space of pseudocharacters.

Keywords
group action, quasitree, bushy pseudocharacter
Mathematical Subject Classification 2010
Primary: 57M07, 05C05
Secondary: 20J06
References
Publication
Received: 20 July 2011
Revised: 17 April 2012
Accepted: 31 May 2012
Published: 4 August 2012
Authors
Álvaro Martínez-Pérez
Departamento de Análisis Económico y Finanzas
Universidad de Castilla-La Mancha
Avda Real Fábrica de Seda, s/n
45600 Talavera de la Reina
Toledo
Spain